# SDR QXEA9700005

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Component: Dorner
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT, CENTER FLOOR PROXIMITY LIGHT STRIP IS INOP.  BATTERY PACK 5LK REPLACED AND LIGHTS OPS CHECKED GOOD.
